Discussion in 'General Discussion' started by Grossenschwamm, Jul 19, 2011.
Sounds to me like you just need to have a bit of a cry.
It's so... Beautiful.
Alright. I have spoke with him and he told me that Haloperidol OR Abilify can be used to supress the symptoms. Xanax can be used against anxiety.
My advice is that you should go and see a psychiatrist and tell him what is wrong with you. Then he might subcribe you the right meds.
I have a psychiatrist.
Typical antipsychotics are known for their extrapyramidal side effects, and I'm sensitive to them. They can also cause dangerous raises in bloodsugar (which is why I stopped taking Risperdal), and weight.
Abilify causes my neck and face muscles to paralyse painfully, and also causes tardive diskinesia in my case.
Xanax does nothing.
Today is my last day with Dr. Lirag. He's going to tell me I'm no longer under his care.
Maybe you're just God.
Its not gay when its in a three-way.
That's what she said.
Your welcome. I am sorry to hear that these meds causes side effects. If it is okay, I could ask around again about other meds (and meds who supress or removes those side effects.) Because there walks a lot of specialists (who have circa 25 years experience in the psychiatry) around there.
I, for one, welcome our new psychiatric overlords.
Maybe you're just God.
Is that a crack at the holy trinity?
She, being the Virgin Mary?
My psychiatric overlord says I also have dependent personality disorder. I looked it up, and it takes 5 different criteria to fit before a diagnosis. I match two. That's so far and away from a song by Meatloaf I can't make a joke about it.
Sounds like the many meds and wild diagnoses are as much a part of the problem as the solution.
Is it possible that you're better off with just the dope?
Don't trust psycho idiots, they only misdiagnose you with various poorly defined personality disorders and other absurd diseases they learned from their nifty textbooks from school, while ignoring all contradictory evidence and other circumstances. Get a neurologist. And hope he won't redirect you to psychosquirrels.
And yes, speaking from experience. I visited a neurologist due to various memory and mental problems (sleep disorders, bad memory, piss poor school performance, not noticing people near me, bad situational awareness, etc etc). Had a CT done, it turns out my frontal cerebrospinal fluid space is abnormally enlarge. "liquorter", literally /CSF/ liquid space, I think it's called frontal subarachnoid space in english, but I'm not sure.
She redirected me to some psychologists to determine the extent and nature of the damage done, if any at all. They did some kind of intelligence/personality test, which tried to shoehorn me into three or four major "personality categories" (paranoia, anxiety, whatever were the others), and was generally useless. They also prescribed some medicine supposedly for my sleep disorders; Xanax and some kind of sleep pills, which only made things worse.
When I told them they don't work, they guessed that it is caused by caffaine and told me to stop drinking coffee. Yeah sure. Daily 2 or 3 mugs of one of the mildest stimulant can't account for all the symptoms mentioned earlier.
Aaand that was my last visit ever.
I'm happier on the dope, and less stressed out. However, I suffer from delusions, as well as a combination of visual and auditory hallucinations when I'm high. It really comes down to this; Would I rather think I have superpowers and fight demons, or know there's nothing particularly special about me and see severed heads in my bed when I wake up?
My doc says all of what's going on with me are symptoms of heavy drug use, but after explaining to him the symptoms and the particulars of my hallucinations before and after quitting pot, he doesn't know what to say. My hallucinations before quitting pot were indicative of severe schizophrenia, now they're indicative of heavy mushroom use, despite me only doing those once, over a damn year ago, and not having any positive or negative psychotropic effects. However, I explained what was the most peculiar of my hallucinations to my doctor and he had no idea where to place it; I sit at my computer, and gradually a white shape forms to my right. It eventually takes the shape of a person, in profile, kneeling with their head down, as if in prayer. He says, "Oh, I don't know...that's really complicated."
Sounds like an easy choice to me: Pot and delusions of grandeur, thanks!
Anyway, may the force be with you, Gross.
Wow. If he really said that what you see is complicated or could not help you, then you definely should get an other doc who is actually specialized in this sort of disorder.
I also see doppelgangers when I smoke pot. Those aren't fun. And sometimes it's not just a single copy, it's all over my field of vision. However, according to the Talmud, to see oneself (without the aid of a mirror) is to see the face of God. Another thing I saw was eerily reminiscent of my father's face, i.e. it had the same beard and hair style, but no facial features. That was actually calming. Then, after I grew my beard out and looked in the mirror, I realized it was my face I was seeing.
My doc gave me Fanapt, another atypical antipsychotic. Should start working within one to two weeks. He said now, if this doesn't work, he's sending me to the University of Pennsylvania where I'll take part in medical trials. Ugh. I'm so fucking tired of this.
I really hope that Fanapt will suppress those symptoms that you are having. Two weeks? Does not it usually takes more time that meds begin to work? (I could be wrong though)
I shall ask tomorrow if Fanapt is okay to use as well.
Typically, yes, most meds take 4 to 6 weeks to start working. However, like Latuda, Fanapt should begin working in at least 2.
Huh, I guess Tom Cruise was right about psychologists after all. Hail Xenu.
Separate names with a comma.